# SDR QXEA2020121400352

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 5,952 hours, 3,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT PHOTOLUMINESCENT STRIP ON LEFT SIDE 1A-2A NOT WORKING.  REMOVED FROM SERVICE.  R & R FWD PHOTOLUMINESCENT LT STRIP NEXT TO SEATS 1 & 2A, IAW E175 AMM 33-50-21-000/400-801-A.  OPERATIONS CHECK NORMAL, NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
